# SDR 08FDEA04563

- Difficulty date: October 27, 2008
- Submitted: October 28, 2008
- Operation: Air carrier
- Aircraft: N373FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46611
- Aircraft time: 82,520 hours, 34,106 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 6044987075T65
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SEAT TRACK AT STA 1119-1180, LBL 47 HAVE SEVERAL GOUGES AROUND   CROWN HOLES EDGE BLENDED AREAS FOUND 1129 THROUGH 1180 IN LIMITS.  TREATED AND PRIMED IAW SRM 53-70-00 FIG 5 AND SRM 51-21-01.  FOUND AREAS AT 1119 THROUGH 1129 OUT OF LIMITS.  REMOVED AND REINSTALLED FLOOR PANEL FOR ACCESS.  REMOVED SEAT TRACK SECTION AND INSTALLED NEW SEAT TRACK WITH SPLICES ALL IAW SRM 53-70-00 FIG 5, SRM 51-31-01 AND MAE TRAVELERS T8/763092 AND T8/763091. MAJOR REPAIR RII
